CUTANEOUS COMPLICATIONS IN MACROLIDE PRESCRIBING IN PEDIATRICS

Authors

  • Debajyoti Saha
  • Shatavisa Mukherjee
  • Sabnam Ara Begum
  • Santanu Kumar Tripathi

DOI:

https://doi.org/10.31878/ijcrpp.2019.33.1

Abstract

Cutaneous adverse reactions are the very common adverse effect of post-antibiotic therapy. Cutaneous adverse reactions include skin lesions in the form of rashes urticaria, maculopapular rashes, erythema multiforme, Stevens-Johnson syndrome and toxic epidermal necrolysis. However, macrolides, generally considered safer in this regard, are frequently used to treat both adult and childhood infections, with favorable outcomes. Cutaneous manifestations of this class of antibiotic are scarce. The present case series focuses on a conglomeration of a few cases of cutaneous reactions due to macrolide therapy in both children and adult population.

Downloads

Published

2019-08-13

How to Cite

Saha, D., Mukherjee, S., Ara Begum, S., & Tripathi, S. K. (2019). CUTANEOUS COMPLICATIONS IN MACROLIDE PRESCRIBING IN PEDIATRICS. International Journal of Current Research in Physiology and Pharmacology, 1-3. https://doi.org/10.31878/ijcrpp.2019.33.1

Issue

Section

Case Reports